# SDR DALA2023121210157

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0105374) FWD CARGO COMPARTMENT AFT BULKHEAD PANEL LOWER SUPPORT HAS CORROSION AT STA 500L FROM STRINGER 25L TO 25R. REMOVED AND REPLACED LOWER SUPPORT AT STA 500L FROM STR 25L TO STR 25R IAW B737-900 SRM 51-40-02-0G AND DWG 143A7902.
